# SDR C2XA06CL070

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 18,990 hours, 14,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200101121
- Condition: Faulty
- Location: Nr 2
- Part time: 9,674 hours, 5,120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT 3287, THE CREW REPORTED A HEAVY HAZE IN THE CABIN AT 10,000 FT.  NO BURNING ODOR NOTED.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.
